Alert archive / Wyoming / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 24, 2013, 8:35 PM MDT for Laramie County, Platte County, Wyoming. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2013, 8:35 PM MDT (02:35 UTC)
- Expired
- Jul 24, 2013, 11:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 63 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 11:13 PM MDT | FLASH FLOOD | 14 Sw Chugwater, WY | SEVERAL ROADS WASHED OUT INCLUDING IRON MOUNTAIN ROAD. RAILROAD WORKER STRANDED ON TRACKS. ROADS WASHED OUT 3 MILES INTO LARAMIE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 158 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2562 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
284 WGUS55 KCYS 250235 FFWCYS WYC021-031-250530- /O.NEW.KCYS.FF.W.0006.130725T0235Z-130725T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 835 PM MDT WED JUL 24 2013 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING... SOUTH CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING... * UNTIL 1130 PM MDT * AT 834 PM MDT...FLASH FLOODING MAY STILL BE OCCURRING...SO THE FLASH FLOOD WARNING HAS BEEN EXTENDED. ALTHOUGH RAINFALL HAS ENDED THE THREAT OF FLASH FLOODING CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CHEYENNE. && LAT...LON 4182 10488 4151 10492 4152 10515 4183 10514 $$ RUBIN
2 follow-up statements
755 WGUS75 KCYS 250413 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1013 PM MDT WED JUL 24 2013 WYC021-031-250530- /O.CON.KCYS.FF.W.0006.000000T0000Z-130725T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARAMIE WY-PLATTE WY- 1013 PM MDT WED JUL 24 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL PLATTE AND NORTHWESTERN LARAMIE COUNTIES UNTIL 1130 PM MDT... AT 1012 PM MDT...RADAR INDICATED A FEW LIGHT RAIN SHOWERS MOVING ACROSS THE SOUTHERN HALF OF THE FLASH FLOOD WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4182 10488 4151 10492 4152 10515 4183 10514 $$ RUBIN
270 WGUS75 KCYS 250528 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1128 PM MDT WED JUL 24 2013 WYC021-031-250541- /O.EXP.KCYS.FF.W.0006.000000T0000Z-130725T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARAMIE WY-PLATTE WY- 1128 PM MDT WED JUL 24 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL PLATTE AND NORTHWESTERN LARAMIE COUNTIES WILL BE ALLOWED TO EXPIRE AT 1130 PM MDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4182 10488 4151 10492 4152 10515 4183 10514 $$ TJT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 7:40 PM MDT, 55 minutes earlier.
Area forecast discussion, Jul 24, 7:40 PM MDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 740 PM MDT WED JUL 24 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 736 PM MDT WED JUL 24 RADAR REFLECTIVITY TRENDS SHOW WEAKENING WITH STORMS PRODUCING LIGHT TO MODERATE RAIN. SEVERE POTENTIAL LOOKS QUITE MINIMAL NOW AND HAVE COORDINATED WITH THE STORM PREDICTION CENTER TO CANCEL THE SEVERE THUNDERSTORM WATCH. HAVE UPDATED OUR GRIDDED FORECASTS TO REFLECT AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 355 PM MDT WED JUL 24 2013 THE GENERAL LARGE SCALE PATTERN WILL BE SOMEWHAT AMPLIFIED EARLY IN THE PERIOD WITH A RIDGE OVER THE INTERMOUNTAIN WEST TRANSLATING EAST ACROSS THE ROCKIES AND GREAT PLAINS. A QUASI-STATIONARY SURFACE BOUNDARY WILL REMAIN SITUATED ACROSS THE HIGH PLAINS DURING THIS TIME...WITH SOME PASSING WEAK ENERGY ALOFT INTERACTING WITH A MODESTLY MOIST AND UNSTABLE ATMOSPHERE. THIS SYNOPTIC PATTERN WILL YIELD MAINLY SCATTERED DIURNAL CONVECTION THIS WEEKEND. RELATIVELY HIGH PRECIP WATER VALUES (0.75 TO 1.0") AND STORM MOTIONS OF 20 KT OR LESS WILL KEEP THE THREAT FOR LOCALLY HEAVY RAIN IN THE FORECAST. THE SEVERE THREAT WILL BE GREATEST FRIDAY ACROSS THE PLAINS WHERE MID LEVEL FLOW AND DEEP LAYER SHEAR WILL BE MORE FAVORABLE. MODEL DIFFERENCES APPEAR EARLY NEXT WEEK. PER THE GFS...THE RIDGE OVER THE CENTER OF THE NATION FLATTENS WITH THE PASSAGE OF DEEPER SHORTWAVES ACROSS SOUTHERN CANADA. THIS WILL ALLOW THE FLOW ALOFT TO BECOME MORE ZONAL...WITH SOME WEAKER SHORTWAVE ENERGY PASSING WEST TO EAST ACROSS THE CWA USHERING IN SOME QPF. CONVERSELY...THE ECMWF DEPICTS A AMPLIFYING UPPER RIDGE OUT WEST WITH NORTHWEST FLOW ALOFT AND A DRIER SOLUTION. OPTED FOR A BLEND OF THE TWO MODELS WITH AT LEAST WIDELY SCATTERED CONVECTION. TEMPERATURES WILL AVERAGE NEAR SEASONAL NORMALS THIS WEEKEND...THEN WARM TO ABOVE NORMAL EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON) ISSUED AT 525 PM MDT WED JUL 24 2013 MAIN CONCERN THIS EVENING WILL BE TSTORMS WITH POTENTIAL FOR MVFR VSBYS...WIND GUSTS TO 50 KT...LARGE HAIL AND SEVERE TURBULENCE. TERMINALS AFFECTED WITH TEMPOS FOR TSRA THROUGH 02Z WILL BE CYS AND LAR. ELSEWHERE...VCNTY TSRA THROUGH 05Z. TSTORMS WILL DIMINISH LATER THIS EVENING WITH SHOWERS LINGERING PAST 06Z. SCATTERED TSTORMS WILL DEVELOP OVER THE MOUNTAINS AND WEST LATE MORNING THEM SPREAD EAST ONTO THE PLAINS DURING THE AFTERNOON. BRIEF MVFR VSBYS IN HEAVY RAIN...SMALL HAIL...GUSTY OUTFLOW WINDS TO 40 KT AND MODERATE TO SEVERE TURBULENCE WILL BE MAIN THREATS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RUBIN LONG TERM...JAMSKI AVIATION...JAMSKI
Hazardous weather outlook, Jul 24, 7:30 PM MDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 730 PM MDT WED JUL 24 2013 NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-252015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 730 PM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND ISOLATED NON-SEVERE THUNDERSTORMS WILL CONTINUE TO DECREASE IN AREAL COVERAGE THIS EVENING FROM CHEYENNE TO SIDNEY. RAINFALL AMOUNTS UP TO ONE INCH WILL OCCUR FROM SOME OF THE SLOWER MOVING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101-103>105-109>116-252015- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 730 PM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED SHOWERS AND NON-SEVERE THUNDERSTORMS WILL CONTINUE TO DECREASE IN AREAL COVERAGE THE REST OF THIS EVENING. THUNDERSTORMS WILL DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
In the hours before
Local storm report, Jul 24, 5:55 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CARPENTER 41.03N 104.34W
07/24/2013 E0.75 INCH LARAMIE WY TRAINED SPOTTER
SOME HAIL TO GOLF BALL SIZED. 1/2 INCH RAIN. HAIL BROKE
WINDOW AND DAMAGED ROOF.IT IS LEAKING NOW.
&&
BCHAPMANLocal storm report, Jul 24, 5:55 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CARPENTER 41.03N 104.34W
07/24/2013 E1.75 INCH LARAMIE WY TRAINED SPOTTER
SOME HAIL TO GOLF BALL SIZED. 1/2 INCH RAIN. HAIL BROKE
WINDOW AND DAMAGED ROOF.IT IS LEAKING NOW.
&&
BCHAPMANSpecial weather statement, Jul 24, 5:58 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 558 PM MDT WED JUL 24 2013 WYZ107-117-118-250100- CENTRAL LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 558 PM MDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN PLATTE AND NORTHERN LARAMIE COUNTIES UNTIL 700 PM MDT... AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF IRON MOUNTAIN TO 7 MILES NORTHEAST OF FEDERAL...AND MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... WHITAKER AROUND 635 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 23 AND 49. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4169 10478 4130 10480 4134 10505 4162 10505 TIME...MOT...LOC 2358Z 270DEG 9KT 4160 10500 4134 10500 RUBIN
Local storm report, Jul 24, 6:17 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
617 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 7 N LARAMIE 41.41N 105.58W
07/24/2013 M0.88 INCH ALBANY WY TRAINED SPOTTER
&&
MJAMSKISpecial weather statement, Jul 24, 6:22 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 622 PM MDT WED JUL 24 2013 NEZ020-054-WYZ108-118-119-250115- BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-KIMBALL NE- 622 PM MDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...EXTREME SOUTHEASTERN GOSHEN...NORTHWESTERN KIMBALL AND SOUTHERN BANNER COUNTIES UNTIL 715 PM MDT... AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF GUN BARREL TO 8 MILES NORTHWEST OF KIMBALL...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... ALBIN AROUND 635 PM MDT. GUN BARREL AROUND 640 PM MDT. MERIDEN REST AREA AROUND 705 PM MDT. HARRISBURG AROUND 715 PM MDT. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4160 10437 4157 10340 4128 10375 4131 10449 TIME...MOT...LOC 0022Z 209DEG 14KT 4137 10442 4135 10372 RUBIN
Local storm report, Jul 24, 7:56 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
756 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 9 NE BROADWATER 41.69N 102.73W
07/24/2013 E1.00 INCH MORRILL NE TRAINED SPOTTER
HAIL DRIFTS IN THE YARD WITH HAIL A FEW FEET DEEP IN THE
DITCH
&&
LIEBLThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:36 PM MDT | Flash Flood Warning | CYS | Platte | 6 hr |
| Jul 25, 3:11 PM MDT | Areal Flood Advisory | CYS | Albany | 3 hr |
| Jul 25, 4:32 PM MDT | Special Weather Statement | CYS | Carbon | 43 min |
| Jul 25, 4:37 PM MDT | Special Weather Statement | CYS | Albany | 38 min |
| Jul 25, 5:18 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jul 25, 5:31 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
Nearby
Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.